# SDR ASAA2021081935770

- Difficulty date: August 19, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 18,932 hours, 6,042 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 22950
- Condition: Disengaged
- Location: Aileron System
- Part time: 37,750 hours, 11,077 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A DISENGAGED IMMEDIATELY AFTER SELECTION 4 TIMES DURING FLIGHT, AUTOPILOT B OPERATION WAS NORMAL. GROUNDED - YES. (RESOLVED ON W/O: 1882673 TASKCARD: N/R-00001 ) REMOVED AND REPLACED AILERON ACTUATOR FOR CHANNEL "A" AUTOPILOT IAW B737-900 AMM 22-11-25-000/400-801. PERFORMED AILERON ADJUSTMENT IAW AMM 22-11-25-820-801. ALL AUTOPILOT AILERON RIGGING WITHIN LIMITS. PERFOREMD DFCS LIBRARY 31 IAW AMM 22-11-25-710-801. ALL TESTS PASS. THIS CLEARS MEL 22-1F FOR CHANNEL A AND MEL 22-99B. PLACARDS REMOVED. NO A/C CONFIG CHANGES. 15 CB PULLED, COLLARED, AND RESET PER AMM. SEAMC SCOTT NOTIFIED.
